Modified Lagrange functional for solving elastic problem with a crack in continuum mechanics
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1353-1364
https://doi.org/10.4134/CKMS.c180350
Published online October 31, 2019
Robert V. Namm, Georgiy I. Tsoy, Gyungsoo Woo
Computing Center of Far Eastern Branch Russian Academy of Sciences; Computing Center of Far Eastern Branch Russian Academy of Sciences; Changwon National University
Abstract : Modified Lagrange functional for solving an elastic problem with a crack is considered. Two formulations of a crack problem are investigated. The first formulation concerns a problem where a crack extending to the outer boundary of the domain. In the second formulation, we consider a problem with an internal crack. Duality ratio is established for initial and dual problem in both cases.
Keywords : elasticity, duality scheme, crack problem, modified Lagrange functional
MSC numbers : 65F10, 65K10, 49M15, 74G15, 74G65
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd